| Model Number |
IPN918521 |
| Medical Device Problem Code |
Unraveled Material (1664)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn#:(b)(4).
Event or Problem Description
It was reported " upon insertion, the guidewire (at some point) has coiled up and the steel around the guidewire had loosened." additional information received from the customer states "the guidewire became stuck in the needle (introducer) and had to be pulled out in its entirety." a new swg was inserted.There was no patient harm or injury.The patient's current condition is reported as "unknown".
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
Event or Problem Description